Resonance and nonlinearity: A survey

  • J. Mawhin Inst. de Recherche en Mathematique et Physique Universit´ e Catholique de Louvain chemin du cyclotron, Belgium

Abstract

This paper surveys recent results about nonresonant and resonant periodically forced nonlinear oscillators. This includes the existence of periodic, unbounded or bounded solutions for bounded nonlinear perturbations of linear and piecewise-linear oscillators, as well as of some classes of planar Hamiltonian systems.
Published
25.02.2007
How to Cite
Mawhin, J. “Resonance and Nonlinearity: A Survey”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 2, Feb. 2007, pp. 190–205, http://umj.imath.kiev.ua/index.php/umj/article/view/3303.
Section
Research articles